# SDR SIMA20170219001

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,880 hours, 25,442 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Open
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP MSG AFTER TAKEOFF DURING GEAR RETRACTION. RESET NOSE STEER CB'S IAW FIM 32-50-00, STEERING INOP MESSAGE DID NOT SHOW. CHECKS GOOD.
